Author Topic: Am I developing gynecomastia? Finasteride...  (Read 1364 times)

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Hey guys...I'm a 20 year old male and I know one of the rare side effects of Propecia is gynecomastia. I noticed in the shower the other day that my breasts appeared larger. I could have been imagining it, and I have put on some weight recently. Can you please help me? I have pics...

I've been on fin for 2 months by the way.
This was the only pic I could find of my breasts before fin:

imageshack.com/i/j5hwjsj
Anyway...help...please?
Juat put in www. or whatever...I can't post links to other sites.

Linkback: https://www.gynecomastia.org/forum/index.php?topic=28860.0
« Last Edit: January 28, 2014, 10:56:40 AM by PMelol »

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Grrr can someone please tell me how to insert an image properly?

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Okay fixed it...just put www. and follow the links

hammer

  • Guest
You can attach the picture right here if you reduce it by setting the camera on  a lower pixel setting or JPEG setting. Then us "additional options" under text window.

By doing this you will get more replies.


 

SMFPacks CMS 1.0.3 © 2021